# SDR FDEA201603271075

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 73,571 hours, 17,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: AWD9830507R
- Part serial: 0245
- Condition: Defective
- Location: R1 Door
- Part time: 34,412 hours, 9,183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP.  R1 ESCAPE SLIDE BOTTLE PRESS LIGHT ILLUMINATED DURING CRUISE FLIGHT.  FOUND INTERMITTENT CONTINUITY ON ELEC JACK COMING FROM SLIDE RAFT.  R & R R1 DOOR SLIDE RAFT.  BOTTLE PRESS PTT LIGHT OPERATIONS CHECKED NORMAL.
